# SDR 2001UALA02430

- Difficulty date: December 19, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N332UA
- Make and model: Boeing 737322
- Aircraft serial: 24193
- Aircraft time: 41,712 hours, 21,699 cycles
- Engine: Ge CFM56*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR HAS DENT APPROXIMATELY .3175 TO .3750 OF AN INCH DEEP BY 2.75 INCHES WIDE BY 3.75 INCHES LONG.   MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
